I just found out I am pregnant... Probably only a month or a few weeks after that. I have been taking 30mg of percocet daily for about a month or so for chronic pain in my tail bone. I just wondered if the baby will have withdrawal symptoms. I don't have insurance currently so its not like I can ask my obgyn or doctor. My work open enrollment isn't until later this month and I know I will get denied for medicaid as I make too much money. I am just scared that my child will go through withdrawal later even if I stop now. Any advice would be appreciated.
Cherry; this is the most Important time for the baby as it develops I don't know how long you have been on the Percocet. But the less the better of any medication here is what it says on a pregnant woman but this is if they were on Opioids through the pregnancy So try to get off or really ration it. IT will be so much better for you and the baby. But if you were able to stop say between now and end of the month. You baby would not go thru withdrawals in 9 months. good luck and congratulations. here is what is said about it.(((( Prolonged use of Percocet during pregnancy can result in neonatal opioid withdrawal syndrome, which may be life-threatening if not recognized and treated, and requires management according to protocols developed by neonatology experts. If opioid use is required for a prolonged period in a pregnant woman, advise the patient of the risk of neonatal opioid withdrawal syndrome and ensure that appropriate treatment will be available [see WARNINGS]. good luck Chuck1957
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Apr 2015 • 1 answer
Chronic Pain - I was in a severe auto accident 2 years ago which crushed my ankles, many bones in my
Posted 19 Oct 2016 • 2 answers
Posted 15 Apr 2017 • 1 answer
Posted 29 Aug 2017 • 1 answer
Posted 17 Sep 2017 • 0 answers